# SDR UALA2009062901824

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 46,337 hours, 12,856 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM EMERGENCY EXIT LIGHTS.  REPAIRED COCKPIT EMERGENCY EXIT SWITCH GUARD, OPS CHECKS OKAY.
